# SDR HALA2016072400144

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 19,589 hours, 3,016 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK TO DEPARTURE DUE TO THE APU FAULT DURING APU VERIFICATION FLIGHT.   REPLACED ECB AND APU OIL COOLER.
